h_kaishi
Online edition:ISSN 2758-089X

t_toukou

An ileal perforation after infliximab treatment for crohn’s diseaase in a heart transplant patient: A case report

There is controversy over the degree of inflammatory bowel disease activity after transplant. We herein report the case of a patient who presented with an ileal perforation after infliximab treatment for Crohn's disease in a heart transplant patient under immunosuppressive therapy. A 30-year-old male with an 11-year history of Crohn's disease underwent a heart transplant. Five years after the transplant, he presented symptoms consistent with intermittent small bowel obstruction related to Crohn's disease and received infliximab therapy. Three months after the induction of the therapy, he presented with sudden intense abdominal pain and an emergent laparotomy revealed fecal panperitonitis due to a perforation of the distal ileum. The long-term usage of immunosuppressive agents, especially steroids, before the induction of infliximab may have an unfavorable effect on Crohn's disease treatment. (Accepted on October 29, 2007)

著者名
Yamashita K, et al.
35
1
63-65
DOI
10.11482/2009/35.063.2009_KMJ_Yamashita_etal.pdf

b_download